MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LL; PEDI BAG W/MANOMETER & PEEP

SUNMED HOLDINGS LLC SUNMED LL; PEDI BAG W/MANOMETER & PEEP
Model Number AF2140MBP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The resuscitator had no pressure registering on the manometer while squeezing the resuscitation bag.This was an interruption in resuscitation efforts.The clinician was unable to provide ventilation to the patient and had to get a replacement resuscitation bag.
 
Event or Problem Description
Bags aren't holding pressure. .
 
Additional Manufacturer Narrative
The resuscitator had no pressure registering on the manometer while squeezing the resuscitation bag.This was an interruption in resuscitation efforts.The clinician was unable to provide ventilation to the patient and had to get a replacement resuscitation bag.Summary: returned product was tested and found to be in conformance.Customer was notified of performance and a video of the testing was shared.Ra: no risk associated with conforming product.
 
Event or Problem Description
Bags aren't holding pressure. .

Brand Name
SUNMED LL
Common Device Name
PEDI BAG W/MANOMETER & PEEP
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17014849
Report Number1314417-2023-00010
Device Sequence Number12653887
Product Code NHK
UDI-Device Identifier10889483088111
UDI-Public10889483088111
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2140MBP
Device Catalogue NumberAF2140MBP
Device Lot Number394449,407356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown